MAUDE Adverse Event Report: BIOSPHERE MEDICAL, S.A. EMBOSPHERE®; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BIOSPHERE MEDICAL, S.A. EMBOSPHERE®; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Catalog Number S220GH/C
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/28/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device is expected to be returned for evaluation.A follow up report will be submitted once product history review and investigation are complete.
 
Event or Problem Description
It was reported that during procedure, when prepping the embosphere syringe, it was noticed by the tech and physician that a small green object was in the syringe.Saline and contrast were added by using a blue bowl and nothing green was reported in the sterile field.No additional information is available.

Brand Name
EMBOSPHERE®
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BIOSPHERE MEDICAL, S.A.
parc des nations paris nord 2
383 rue de la belle etoile
roissy-en-france 95700
Manufacturer (Section G)
BIOSPHERE MEDICAL, S.A.
parc des nations paris nord 2
383 rue de la belle etoile
roissy-en-france, 95700
FR   95700
Manufacturer Contact
marie-laure patucca
parc des nations - paris nord 2
383 rue de la belle etoile
roissy-en-france, 95700
FR   95700
MDR Report Key25285055
Report Number9615728-2026-00105
Device Sequence Number10085666
Product Code KRD
UDI-Device Identifier00884450403204
UDI-Public00884450403204
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K181300
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberS220GH/C
Device Lot NumberX3092335-5
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2026
Supplement Date Received by Manufacturer06/10/2026
Initial Report FDA Received Date05/26/2026
Supplement Report FDA Received Date06/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown